Horrible Experience with Dysport - Caused Vomiting and Dizziness
on 27 Sep 2011
Hello ladies I am absolutely in awe upon reading all of the problems going on related to dysoport. I am a nurse injector RN in a doctors office I have been using botox for over 4 years and love its effects. Our office was offered samples of Dysport in May of 2011. At that time I received 15 units to each eye to treat crows feet (first time ever treating crows feet). Several days later I noticed hard knots at the injection site and mild facial swelling. Approximately 2 weeks later I received Dysport to my glabella 30 Units. 6 days later I had progressed to severe facial and eye swelling. Everything I had used in terms of fillers surfaced and dysfigured my face. I have been on Prednisone every day since then. 4 months later I can not weane myself off this medication without swelling in cheeks occuring. I have seen an allergist and have had lab test done. I feel tired, my thinking is unclear at times, I can't exercise and I don't look the same anymore. I could not get much response from the Dysport company. I was told that I basically was going to have to do my own research and reach out to other doctors for help on my own. I am desperately seeking more information.
Your information remains private and will not be posted without your permission.
Don't have an account? Create one now.
By creating an account, you are indicating that you have read and accept the
Already a member? Sign In.
Enter your username or email address and we will send you a link to login.
Check your email. We've sent you a link to reset your password.